# SDR ASAA2019050329364

- Difficulty date: May 3, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,953 hours, 7,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. STA 500L, AFT FLOOR PANEL SUPPORT ANGLE HAS SPOTS OF CORROSION GROUNDED - YES. REMOVED SUPPORT ANGLE IAW (EXCEEDED LIMITS) SRM 51-40-02 LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-40-05 AND INSTALLED IAW SRM 51-40-02 AND BAC DWG 143A9481.
